# SDR DALA2025120508894

- Difficulty date: December 5, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,413 hours, 30,246 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM STA 1640 RBL 2 TO LBL 3 AREA IT IS OUT LIMITS PER B757-200 SRM 53-00-51-1A FIG; 101, NOTE B, DETAIL III. AND B757 NDT MANUAL 51-00-10 PAR. 4 PROCEDURE 2.   CORROSION LEVEL 2, FLOOR BEAM STA 1640 BTW RBL 7 TO LBL 33, WAS REPAIRED PER B757-200 SRM 53-00-51-2R, PROCEDURE 10 REPAIR 10, PER PRI 630553-14 REV. 0, AND ER/A 630553-14 REV ORIGINAL SECTION I: PERMANENT REPAIR, PER MINOR DEVIATION BETWEN LBL 9 TO LBL 19. (1336201)
